Skip to Main content Skip to Navigation
Journal articles

Stabilization and asymptotic behavior of a generalized telegraph equation

Abstract : We analyze the stability of different models of the telegraph equation set in a real interval. They correspond to the coupling between a first-order hyperbolic system and a first-order differential equation of parabolic type. We show that some models have an exponential decay rate, while other ones are only polynomially stable. When the parameters are constant, we show that the obtained polynomial decay is optimal and in the case of an exponential decay that the decay rate is equal to the spectral abscissa. These optimality results are based on a careful spectral analysis of the operator. In particular, we characterize its full spectrum that is made of a discrete set of eigenvalues and an essential spectrum reduced to one point.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03151992
Contributor : Aurélien Vicentini Connect in order to contact the contributor
Submitted on : Thursday, February 25, 2021 - 11:05:53 AM
Last modification on : Thursday, September 8, 2022 - 4:10:30 PM

Identifiers

Collections

Citation

Serge Nicaise. Stabilization and asymptotic behavior of a generalized telegraph equation. Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2015, 66 (6), pp.3221-3247. ⟨10.1007/s00033-015-0568-0⟩. ⟨hal-03151992⟩

Share

Metrics

Record views

9